MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2515X
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-2515x.Pta balloon dilatation catheter allegedly experienced material rupture.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
 
Additional Manufacturer Narrative
Additional mfr narrative: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.This is off label use of the device.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The device is labeled for single use.Additional mfr narrative: premarket identification.
 
Event or Problem Description

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9183014
Report Number9616666-2019-00122
Device Sequence Number3642749
Product Code LIT
UDI-Device Identifier00801741132827
UDI-Public(01)00801741132827
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2515X
Device Catalogue Number436-2515X
Device Lot NumberCMCS0519
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date10/12/2019
Supplement Report FDA Received Date12/20/2019
Patient Sequence Number1